Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dry and dark skin, cuts on lips after using minocycline, flucanozole for acne. Treatment advise?

Hello Sir, Please send your response to YYYY@YYYY . I have acne on back of my shoulders and spread across my arms. I used minocycline, flucanozole and isotretinoin tablets and applied clyndamycin gel. But soon after applying, my face has become very dark and dry. Skin on my face started peeling off in small portions all across face and showing like wounds. Also my lips got severe breaks and getting cured after applying cold cream. Please help me with your valuable suggestions. I am seriously depressed after seeing my face very dark. All of my friends started asking about this.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
thanks for choosing hcm

yes minocycline an antibiotic
fluconazole an antifungal
isotretinoin a retinoid
and the gel

good combination therapy indeed,are all these prescribed by a doctor...then you have too much of acne right

but if you have sensitive skin,and if you go to the sun after using the gel,it makes your skin worse

take measures like:
completely clear out your dandruff
take less fatty foods,
go for good diet and exercise
keep your skin away from pollution(use a scarf etc)
try to control cause of acne
reduce your medication
frequent facewash

peeled off skin exposes young sensitive layer of your skin,which is more sensitive and gets pigmented very quickly when exposed to sunlight

so better to stop using the gel
go and meet you doctor
ask him to change the medication

dont worry pigmentation,dark skin can be treated by medication,but only afterr you completely get rid of your acne

so be cool,talk to your doctor and take help accordingly

feel free to cotact me for further queries

thank you
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor